Wednesday, 16 December 2015
Nurofen must be playing an April Fools joke in December
"Nurofen said the products had been "designed to help the consumer easily navigate our range", particularly in groceries where there was no pharmacy." says a spokesperson for Nurofen.
The joke is that all four products in their 'range' - one for migraine pain, period pain, back pain and tension headache pain - are the same!!! Each of the products in their 'range' has the same active ingredient.... ibuprofen lysine 342mg
"The Australian Competition and Consumer Commission (ACCC) watchdog said the court had found that the firm had "engaged in misleading conduct in contravention of the Australian consumer law by representing that its Nurofen Specific Pain products were each formulated to treat a specific type of pain, when the products are identical".
Read the story on BBC News